×

zbMATH — the first resource for mathematics

Generalized variational inequalities. (English) Zbl 0471.49007

MSC:
49J40 Variational inequalities
47H10 Fixed-point theorems
47H05 Monotone operators and generalizations
65K10 Numerical optimization and variational techniques
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Auslender, A.,Problems de Minimax via l’Analyse Convexe et les Inegalites Variationelles: Theorie et Algorithmes, Springer-Verlag, Berlin, Germany, 1972. · Zbl 0251.90039
[2] Brézis, H.,Operateurs Maximaux Monotones, North Holland, Amsterdam, Holland, 1973. · Zbl 0252.47055
[3] Browder, F. E.,Existence and Applications of Solutions of Nonlinear Variational Inequalities, Proceeding of the National Academy of Sciences of the USA, Vol. 56, pp. 1080-1086, 1966. · Zbl 0148.13502 · doi:10.1073/pnas.56.4.1080
[4] Hartman, P., andStampacchia, G.,On Some Nonlinear Elliptic Differential-Functional Equations, Acta Mathematica, Vol. 115, pp. 271-310, 1966. · Zbl 0142.38102 · doi:10.1007/BF02392210
[5] Lions, J. L., andStampacchia G.,Variational Inequalities, Communications of Pure and Applied Mathematics, Vol. 20, pp. 493-519, 1967. · Zbl 0152.34601 · doi:10.1002/cpa.3160200302
[6] Minty, G. J.,Monotone (Nonlinear)Operators in Hilbert Space, Duke Mathematics Journal, Vol. 29, pp. 341-346, 1962. · Zbl 0111.31202 · doi:10.1215/S0012-7094-62-02933-2
[7] Minty, G. J.,On the Generalization of a Direct Method of the Calculus of Variations, Bulletin of the American Mathematical Society, Vol. 73, pp. 315-321, 1967. · Zbl 0157.19103 · doi:10.1090/S0002-9904-1967-11732-4
[8] Minty, G. J.,On Some Aspects of the Theory of Monotone Operators, Theory and Applications of Monotone Operators, Edited by A. Ghizzetti, Edizioni Oderisi, Gubbio, Italy, 1968. · Zbl 0189.45101
[9] Rockafellar, R. T.,Convex Functions, Monotone Operators, and Variational Inequalities, Theory and Applications of Monotone Operators, Edited by A. Ghizzetti, Edizioni Oderisi, Gubbio, Italy, 1968. · Zbl 0162.23103
[10] Stampacchia, G.,Variational Inequalities, Theory and Applications of Monotone Operators, Edited by A. Ghizzetti, Edizioni Oderisi, Gubbio, Italy, 1968. · Zbl 0185.19201
[11] Saigal, R.,Extensions of the Generalized Complementarity Problem, Mathematics of Operations Research, Vol. 1, pp. 260-266, 1976. · Zbl 0363.90091 · doi:10.1287/moor.1.3.260
[12] Moré, J. J.,Coercivity Conditions in Nonlinear Complementarity Problems, SIAM Review, Vol. 16, pp. 1-16, 1974. · Zbl 0272.65041 · doi:10.1137/1016001
[13] Ortega, J. W., andRheinboldt, W. C.,Iterative Solutions of Nonlinear Equations in Several Variables, Academic Press, New York, New York, 1970. · Zbl 0241.65046
[14] Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Part 1, Journal of Optimization Theory and Applications, Vol. 4, pp. 87-98, 1969. · Zbl 0169.06901 · doi:10.1007/BF00927414
[15] Karamardian, S.,The Nonlinear Complementarity Problem with Applications, Part 2, Journal of Optimization Theory and Applications, Vol. 6, pp. 167-181, 1969. · Zbl 0169.51302 · doi:10.1007/BF00930577
[16] Karamardian, S.,Generalized Complementarity Problem, Journal of Optimization Theory and Applications, Vol. 8, pp. 161-168, 1971. · Zbl 0208.46301 · doi:10.1007/BF00932464
[17] Karamardian, S.,The Complementarity Problem, Mathematical Programming, Vol. 2, pp. 107-129, 1972. · Zbl 0247.90058 · doi:10.1007/BF01584538
[18] Karamardian, S.,Complementarity Problems over Cones with Monotone and Pseudomonotone Maps, Journal of Optimization Theory and Applications, Vol. 18, pp. 445-454, 1976. · Zbl 0304.49026 · doi:10.1007/BF00932654
[19] Moré, J. J.,Classes of Functions and Feasibility Conditions in Nonlinear Complementarity Problems, Mathematical Programming, Vol. 6, pp. 327-338, 1974. · Zbl 0291.90059 · doi:10.1007/BF01580248
[20] Fang, S. C., andPeterson, E. L.,A Unification and Generalization of the Eaves and Kojima Fixed-Point Representations of the Complementarity Problem, Northwestern University, Center of Mathematical Studies for Economics and Management Sciences, Discussion Paper No. 365, 1979.
[21] Fang, S. C.,Generalized Variational Inequality, Complementarity and Fixed-Point Problems: Theory and Applications, Northwestern University, PhD Thesis, 1979.
[22] Merrill, O. H.,Applications and Extensions of an Algorithm that Computes Fixed Points of Certain Upper Semicontinuous Point-to-Set Mappings, University of Michigan, PhD Thesis, 1972.
[23] Eaves, B. C., andSaigal, R.,Homotopies for Computation of Fixed Points on Unbounded Regions, Mathematical Programming, Vol. 3, pp. 225-237, 1972. · Zbl 0258.65060 · doi:10.1007/BF01584991
[24] Kluge, R., andTelschow, G.,On the Convergence and Speed of Some Iteration Methods for Variational Inequalities, I, Theory of Nonlinear Operators, Edited by R. Kluge and A. Müller, Akademie-Verlag, Berlin, Germany, 1977. · Zbl 0378.65033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.